Improved local well-posedness for quasilinear wave equations in dimension three

Research output: Contribution to journalArticle

39 Scopus citations

Abstract

We improve recent results of H. Bahouri and J.-Y. Chemin and of D. Tataru concerning local well-posedness theory for quasilinear wave equations. Our approach is based on the proof of the Strichartz estimates using a combination of geometric methods and harmonic analysis. The geometric component relies on and takes advantage of the nonlinear structure of the equation.

Original languageEnglish (US)
Pages (from-to)1-124
Number of pages124
JournalDuke Mathematical Journal
Volume117
Issue number1
DOIs
StatePublished - Mar 15 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Improved local well-posedness for quasilinear wave equations in dimension three'. Together they form a unique fingerprint.

  • Cite this